Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The asymptotic location of the roots of a certain transcendental equation


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 31 (1929), 837-844
MSC: Primary 30C15
MathSciNet review: 1501516
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C15

Retrieve articles in all journals with MSC: 30C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501516-9
PII: S 0002-9947(1929)1501516-9
Article copyright: © Copyright 1929 American Mathematical Society